# SDR AT9900229

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT PIT AFT BULKHEAD AFT SIDE ON THE LEFT HAND PULLEY BRACKET CORRODED ON THE LEGS.  REMOVED AND REPLACED NR 1 ENGINE THRUST REVERSER SECTOR BRACKET AND PRESSURE SEAL.  RIGGED AND LEAK CHECKED GOOD IAW DC9 SRM 51-10-3, AND MM 78-31-2.
